An identity with binomial coefficients Solution

被引:0
|
作者
Shtefan, Dmitriy
Dobrovolska, Irina
机构
来源
FIBONACCI QUARTERLY | 2019年 / 57卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:188 / 189
页数:2
相关论文
共 50 条
  • [41] GEOMETRY OF BINOMIAL COEFFICIENTS
    WOLFRAM, S
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1984, 91 (09): : 566 - 571
  • [42] SUM OF BINOMIAL COEFFICIENTS
    TAKACS, L
    [J]. MATHEMATICS OF COMPUTATION, 1978, 32 (144) : 1271 - 1273
  • [43] On a generalization of binomial coefficients
    Jouhet, F
    Lass, B
    Zeng, J
    [J]. ELECTRONIC JOURNAL OF COMBINATORICS, 2004, 11 (01):
  • [44] LCM OF BINOMIAL COEFFICIENTS
    BREUSCH, R
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1979, 86 (02): : 131 - 131
  • [45] More binomial coefficients
    Santmyer, JM
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1997, 104 (02): : 179 - 179
  • [46] Balancing with binomial coefficients
    Komatsu, Takao
    Szalay, Laszlo
    [J]. INTERNATIONAL JOURNAL OF NUMBER THEORY, 2014, 10 (07) : 1729 - 1742
  • [47] Bisecting binomial coefficients
    Ionascu, Eugen J.
    Martinsen, Thor
    Stanica, Pantelimon
    [J]. DISCRETE APPLIED MATHEMATICS, 2017, 227 : 70 - 83
  • [48] SUMMATIONS OF BINOMIAL COEFFICIENTS
    CARLITZ, L
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1967, 74 (05): : 595 - &
  • [49] Negation of binomial coefficients
    Sprugnoli, Renzo
    [J]. DISCRETE MATHEMATICS, 2008, 308 (22) : 5070 - 5077
  • [50] DETERMINANT OF BINOMIAL COEFFICIENTS
    CARLITZ, L
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1969, 76 (10): : 1147 - &